# SDR AUS20020684

- Difficulty date: July 6, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 733M2537011
- Condition: Faulty
- Location: Liferaft
- Part time: 15,882 cycles
- Component: Liferaft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LIFE RAFT HAD ONE INFLATION BOTTLE INDICATING APPROXIMATELY 50PSI (LOWER END OF RED SCALE). LIFE RAFT HAD BEEN RECEIVED FROMSTORES.
